On solvable minimally transitive permutation groups

Francesca Dalla Volta, Johannes Siemons

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
22 Downloads (Pure)

Abstract

We investigate properties of finite transitive permutation groups (G,O) in which all proper subgroups of G act intransitively on O . In particular, we are interested in reduction theorems for minimally transitive representations of solvable groups.
Original languageEnglish
Pages (from-to)143-150
Number of pages8
JournalDesigns, Codes and Cryptography
Volume44
Issue number1-3
DOIs
Publication statusPublished - 31 Aug 2007

Cite this